# SDR AALA201905229007

- Difficulty date: May 21, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Aircraft: N958UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000164
- Aircraft time: 24,338 hours, 20,180 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1, L1, AND R2 DOOR ASSIST BOTTLES LOW PRESSURE. MAINTENANCE SERVICED R1, L1 (SEE AALA201905229024), AND R2 (SEE AALA201905229025) DOOR ASSIST BOTTLES PER AMM 52-12-51.
